# SDR COMA0760619

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 15,129 hours, 13,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393219
- Part serial: 01093H4831
- Condition: Cracked
- Location: Cockpit
- Part time: 15,131 hours, 13,516 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5129 - PILOT SIDE WINDOW ARCED AND THEN CRACKED.  DECLARED EMERGENCY, DIVERTED TO SYR, LANDED WITHOUT INCIDENT.  REPLACED PILOT SIDE WINDOW.  NO FURTHER DEFECTS.
